# SDR SWAA2022012579155

- Difficulty date: April 30, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,087 hours, 36,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140AF IS DELAMINATED ALONG AFT END / FABRICATED NEW AFT CARGO BAY FLOOR PANEL 140AF FROM .090' CONOLITE LOT NO. 1282850 PER SRM 53-60-53-01-1 FIG 1; SRM 51-40-02-0G-0 FIG 1 AND SRM 51-40-05-0G-0 FIG 6 8528C 08MAY17
